# SDR DALA2015031702213

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 49,933 hours, 21,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND BATTERY PACK 71671 HAS ONE FUSE OPEN.  MAINTENANCE REPLACED POWER SUPPLY. OPERATIONAL CHECK GOOD IAW AMM 33-51.
